# SDR QXEA2025041600119

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 16,471 hours, 11,339 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Fault Code
- Condition: Activated
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL360 ELEVATOR FAULT MASTER CAUTION AND AP FAIL MASTER CAUTION. ACCOMPLISHED ELEVATOR FAULT CHECKLIST AND BOTH MESSAGES EXTINGUISHED. AMBER DASHED BOX ON ELEV RH LINE UNDER RIGHT ACTUATOR ON FLT CTC PAGE REMAINED. RECIEVED FLT CTRL NO DISPATCH ON GROUND. REMOVED FROM SERVICE. INTERROGATED CMC FOUND FAULT CODE 27030522FCS & 270030422FCS. C/W FIM 27-03-00-810-91Y-A STEPS 1-G(I). FAULT CODES NO LONGER ACTIVE. PERFORMED FCND RTS TEST IAW AMM 27-00-00-070-801-A. RTS TEST GOOD. FCND NO LONGER SHOWN ON EICAS. PERFORMED AUTOPILOT OPS TEST IAW AMM 22-11-00-710-802-A. OPS TEST GOOD. NO DEFECTS NOTED. AIRCRAFT REMAINS CAT III, COCKPIT PLACARD READS CAT III, MTX CONTROL ADVSED. NO PARTS REPLACED. RETURNED TO SERVICE.
